| Model Number |
9445-20 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that signal loss over one hour occurred.The product was evaluated.An external visual inspection was performed and passed.A transmitter voltage test was performed and passed.A nordic bluetooth pairing test was performed and passed.A review of the share logs/bin file was performed and signal loss was not found within the investigation window.The allegation could not be determined.A probable cause could not be determined as the allegation was not found.No injury or medical intervention was reported.